# SDR 08FDEA00410

- Difficulty date: February 12, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545777
- Condition: Corroded
- Location: Bs 720e-722e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FUSELAGE SKIN SURFACE SHOWS CORROSION AND GOUGE AT LAP JOINT STA 720E, STR 19L.  BURNISHED AFFECTED AREA AND FOUND OUT OF LIMITS IAW SRM 53-30-1 FIG1,2. REMOVED FAIRING FOR ACCESS IAW SRM 51-30-2. CUT OUT DAMAGE DIM 43/4 X 23/4. FABRICATED DOUBLER, FILLER IAW SRM 53-30-3 FIG6 AND 53-30-2 FIG2. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 53-30--3 FIG6 AND 51-30-2. REINSTALLED BODY FAIRING IAW SRM 51-30-2.
